# SDR IXXA06RNG039S

- Difficulty date: April 3, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Corroded
- Location: L/E Slat
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND ELONGATED HOLES AND CORROSION ON EXTENDED LEADING EDGE OUTBOARD VANE BETWEEN STATIONS XILD 0.7095 XILD 40.00 RIGHT.  CORRODED AREA WAS REMOVED, DAMAGED SECTION HOLES WERE CUT OUT AND PERMANENT REPAIR WAS PERFORMED IAW EWO ATI 57-078.
